Ask Dr. Langdon…

Ask Dr. Langdon…

Dear Dr. Langdon,

Eight weeks ago I had my first treatment of BOTOX® and a bit of Juvéderm® for the “11s” between my brows. I bruised heavily but the bruising cleared in 2 weeks. Now I am left with the whole treated areas being slightly darker & a bit red compared to the rest of my face and complexion. Is this normal and how long until it goes away? Is it safe to do again?

 

Dr. Langdon Says:

I always apply a topical anesthetic cream (which includes a medication that causes blood vessels to constrict) before injecting “fillers” such as Juvederm and Restylane). The skin is numbed for the injection and is also much less likely to bruise. Bruising is usually minimal to nonexistent.

I usually do not use anesthetic cream prior to Botox injections; the key to preventing bruising is for the physician to immediately apply pressure to the injection site if any bleeding is noted. Again, bruising is usually minimal to nonexistent.

It is also a good idea for patients who are scheduled for injections to avoid any elective “blood thinning” medications such as aspirin for two weeks prior to the procedure.

To learn more call the Langdon Center at 203-745-0340 or visit www.landoncenter.com

By |2019-01-19T07:47:36+00:00January 31st, 2012|BOTOX, Connecticut, Dr. Robert Langdon, Guilford|0 Comments
CallEmail GalleryDirections
  • This field is for validation purposes and should be left unchanged.